HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi Doctor...my Wife Has Irregular Periods ...she Was Using Tablets

default
Posted on Wed, 17 Aug 2022
Question: Hi doctor...my wife has irregular periods...she was using tablets to get her periods on every 30-32 days.. She has Pcod.. This month she is not using any tablets..she had her last period starting from Oct 5th and ended on 10th. and we had intercourse from 20th to 24 th Oct.will she have her periods without any tablets and is there any chance for her to get pregnant? She is having heavy white discharge now and we are expecting her periods date on Nov 6th
doctor
Answered by Dr. Vaishalee Punj (19 hours later)
Brief Answer:
Low chances for her to get pregnant

Detailed Answer:
Hello and welcome to Ask A Doctor service.

There are lesser chances for her to get pregnant. If she misses her periods, then lease get tested with urine or blood pregnancy test to confirm the same.
Her periods may get delayed without tablets.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 3270 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi Doctor...my Wife Has Irregular Periods ...she Was Using Tablets

Brief Answer: Low chances for her to get pregnant Detailed Answer: Hello and welcome to Ask A Doctor service. There are lesser chances for her to get pregnant. If she misses her periods, then lease get tested with urine or blood pregnancy test to confirm the same. Her periods may get delayed without tablets. Hope this helps. Let me know if I can assist you further. Dr Vaishalee